# SDR SWIA202053162

- Difficulty date: August 20, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN HAS CORROSION, MARKED ON INNER SKIN.  C-CHECK RO 10/9/2020.  REPLACED PAX DOOR INNER SKIN, REF CRJ-900 SRM.  SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED.
